Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dollyxx

Yasmin for acne

Recommended Posts

Hello
I am desperately after some advice on contraceptive Yasmin for acne

I was on this pill for about four years from around the ages of 20-24.I had no problem with it. Infact the doctor switched me to it initially after another I had tried made me moody etc. I am now 27.

Two weeks ago I have gone back to Yasmin as since stopping I have never been able to get my skin acne free despite trying just about everything. I remember when I was on Yasmin before my skin was perfect. At the moment I am very keen on applying for a job for which my skin needs to be flawless!

 

HOWEVER, in the last two weeks I have experienced nausea, constantly tired, a fair few headaches, sore boobs, spotting after just being on last week (I started Yasmin on the first day of my period).. It's all getting a bit much BUT I will do anything to get my skin clear!

 

My question is, do these side affects last a long time normally? Should I persevere? Is this just my body adjusting to being back on this pill? Or is there a reason why yasmin wouldn’t work a second time around?

 

Obviously it was some time ago that I last began Yasmin (7 years or more!) so I can't remember weather I suffered all this before or not - but in the main I remember Yasmin was great for me.

 

Roughly 2 weeks into being back on yasmin and my skin doesn’t seem to have improved any either but I’m not so worried about that as I have read most people saying it can take a few months…

 

 

 

Has anyone had a similar experience? I just want to know if its worth sticking with to get my nice skin back L I really hoped going back on Yasmin would be the key and I really don’t know what else to try!

 

Any advice/ideas would be hugely appreciated!!

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 
This email has been scanned for email related threats and delivered safely by Mimecast.
For more information please visit http://www.mimecast.com

Edited by leanaugh
Mistake

Share this post


Link to post
Share on other sites

Hello there!

Yes, these side effects are normal. I also got spotting, nausea, boob sore and was very tired the first month using Yasmin. Give it more 3 or 4 months until your body fully adjust to the hormones. I would say to you drink more water, because drospirenone is slight diuretic and might worse your headaches if you're dehydrated.

Your acne might also get worse before it gets better during this time, but will eventually get clear. Try some topicals if this happens! ;)

Yasmin is a very good pill for acne, just have some patience! :)

Share this post


Link to post
Share on other sites

Thank you for your reply I am glad this is normal for the first month or so. I probably got all this when I was on it before but just can't remember it!
I'm thinking the water could be a good call as I drink mostly black coffee all day which can be dehydrating anyway!
thanks for the advice.. Gonna stick with it.. Hoping after 3/4 months I will have some joy! :)

Share this post


Link to post
Share on other sites

Hi!

Just wondering how you're doing on yasmin now? 

I had my implant removed today because it's tripled my spots and they became painful and unbareable! So I've been given Yasmin!

Share this post


Link to post
Share on other sites

I have just got Yasmin after reading positive reviews on how well it works to clear up acne. I have been suffering with it for about 12 years now and have tried everything. The only time I have been clear was about a year post roaccutane treatment. I took Yasmin once before but it broke me out so badly that I stopped after the first month. I didn't realise at the time that this was normal so going to give it another go and persevere this time. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×